Enright, Jessica and Stewart, Lorna - Equivalence of the filament and overlap graphs of subtrees of limited trees

dmtcs:3715 - Discrete Mathematics & Theoretical Computer Science, June 20, 2017, Vol 19 no. 1
Equivalence of the filament and overlap graphs of subtrees of limited trees

Authors: Enright, Jessica and Stewart, Lorna

The overlap graphs of subtrees of a tree are equivalent to subtree filament graphs, the overlap graphs of subtrees of a star are cocomparability graphs, and the overlap graphs of subtrees of a caterpillar are interval filament graphs. In this paper, we show the equivalence of many more classes of subtree overlap and subtree filament graphs, and equate them to classes of complements of cochordal-mixed graphs. Our results generalize the previously known results mentioned above.


Source : oai:arXiv.org:1508.01441
Volume: Vol 19 no. 1
Section: Graph Theory
Published on: June 20, 2017
Submitted on: June 15, 2017
Keywords: Computer Science - Discrete Mathematics


Share

Browsing statistics

This page has been seen 31 times.
This article's PDF has been downloaded 40 times.